Ueber rationale Curven vierter Ordnung


Mathematische Annalen (1871)

  • Volume: 4, page 243-244
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weyr. "Ueber rationale Curven vierter Ordnung." Mathematische Annalen 4 (1871): 243-244. <http://eudml.org/doc/156532>.

author = {Weyr},
journal = {Mathematische Annalen},
keywords = {rational curves; space curves},
language = {ger},
pages = {243-244},
title = {Ueber rationale Curven vierter Ordnung},
url = {http://eudml.org/doc/156532},
volume = {4},
year = {1871},

AU - Weyr
TI - Ueber rationale Curven vierter Ordnung
JO - Mathematische Annalen
PY - 1871
VL - 4
SP - 243
EP - 244
LA - ger
KW - rational curves; space curves
UR - http://eudml.org/doc/156532
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.